# SDR UIEA2011071100389

- Difficulty date: July 11, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2412-2436
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48, LT FX SKIN BS 2420 - BS 2440 BETWEEN STR 25 L 80 STA 26L DENTS / WRINKLING DAMAGE REPAIR.  SKIN BS 2412 - 2436 BETWEEN STR 241 - 26L REPAIRED IAW SRM 53-00-01 REPAIR 1, FIG 201.
